Ueber die Reducibilität complexer Zahlensysteme

G. Scheffers

Mathematische Annalen (1893)

  • Volume: 41, page 601-604
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Scheffers, G.. "Ueber die Reducibilität complexer Zahlensysteme." Mathematische Annalen 41 (1893): 601-604. <http://eudml.org/doc/157635>.

author = {Scheffers, G.},
journal = {Mathematische Annalen},
keywords = {Decompositions of hypercomplex number systems},
language = {ger},
pages = {601-604},
title = {Ueber die Reducibilität complexer Zahlensysteme},
url = {http://eudml.org/doc/157635},
volume = {41},
year = {1893},

AU - Scheffers, G.
TI - Ueber die Reducibilität complexer Zahlensysteme
JO - Mathematische Annalen
PY - 1893
VL - 41
SP - 601
EP - 604
LA - ger
KW - Decompositions of hypercomplex number systems
UR - http://eudml.org/doc/157635
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.